# SDR DALA13013170973

- Difficulty date: March 22, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 59,179 hours, 43,796 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT MX CHECK, THE EMERGENCY EXIT ROW LIGHT AT ROW 24 WAS FOUND TO BE INOPERATIVE.  FOUND A WIRE BROKEN AND PIN PUSHED BACK IN CONNECTOR.  THE CONNECTOR WAS REPINNED AND AN APPROVED WIRE SPLICE WAS ACCOMPLISHED.  OPERATION CHECKED NORMAL.
